C. Berline and G. Cherlin. QE rings in characteristic p. Logic year 1979–80, The University of Connecticut, USA, edited by M. Lerman, J. H. Schmerl, and R. I. Soare, Lecture notes in mathematics, vol. 859, Springer-Verlag, Berlin, Heidelberg, and New York, 1981, pp. 16–31. - C. Berline and G. Cherlin. QE nilrings of prime characteristic. Bulletin de la Société Mathématique de Belgique, ser. B vol. 33 , pp. 3–17. - Chantal Berline and Gregory Cherlin. QE rings in characteristic pn. The journal of symbolic logic, vol. 48 , pp. 140–162. - D. Saracino and C. Wood. QE commutative nilrings. The journal of symbolic logic, vol. 49 , pp. 644–651 [Book Review]

Journal of Symbolic Logic 50 (4):1080-1081 (1985)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273999
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,122
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

QE Rings in Characteristic P.C. Berline, G. Cherlin, M. Lerman, J. H. Schmerl & R. I. Soare - 1985 - Journal of Symbolic Logic 50 (4):1080-1081.
QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Prime E.C. Commutative Rings in Characteristic N ≥ 2.Dan Saracino - 1999 - Journal of Symbolic Logic 64 (2):629-633.
Prime E.C. Commutative Rings in Characteristic $N \Geq 2$.Dan Saracino - 1999 - Journal of Symbolic Logic 64 (2):629-633.
Rings Which Admit Elimination of Quantifiers.Chantal Berline - 1981 - Journal of Symbolic Logic 46 (1):56-58.
Algebraically Closed Commutative Rings.G. L. Cherlin - 1973 - Journal of Symbolic Logic 38 (3):493-499.
On ℵ0-Categorical Nilrings. II.Gregory Cherlin - 1980 - Journal of Symbolic Logic 45 (2):291 - 301.
QE Commutative Nilrings.D. Saracino & C. Wood - 1984 - Journal of Symbolic Logic 49 (2):644-651.

Analytics

Added to PP index
2016-06-30

Total views
18 ( #515,705 of 2,289,307 )

Recent downloads (6 months)
5 ( #238,403 of 2,289,307 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature